# SDR NSVA200600116

- Difficulty date: August 3, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 25,680 hours, 29,678 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TORQUE AT 105 PERCENT AND CTOT AT 94 PERCENT, PWR INITIAL AT 80 PERCENT, AIRCRAFT STARTED TO YAW, CREW ABORTED TAKEOFF.  PERFORMED CTOT SYSTEM TEST, OPS CHECK GOOD.
